# SDR PLGA71495G1

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823BE
- Make and model: Beech 1900C
- Aircraft serial: UB66
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51538001A
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

FLT 4306 RETURNED TO BOS DUE TO A RIGHT HAND GENERATOR TIE LIGHT FOLLOWED BY ABNORMAL BUSS VOLTAGE PROBLEMS.  THE AIRCRAFT RETURNED TO BOS WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT.  MAINTENANCE REPLACED THE RIGHT HAND DC POWER PANEL AND BOTH GENERATOR CONTROL UNITS AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
